DOI QR코드

DOI QR Code

STRONGLY π-REGULAR MORITA CONTEXTS

  • Chen, Huan-Yin
  • 발행 : 2003.02.01

초록

In this paper, we show that if the ring of a Merits context (A, B, M, N, ${\psi},\;{\phi}$) with zero pairings is a strongly $\pi$-regular ring of bounded index if and only if so are A and B. Furthermore, we extend this result to the ring of a Merits context over quasi-duo strongly $\pi$-regular rings.

키워드

strongly $\pi$-regular ring;morita context

참고문헌

  1. Proc. Amer. Math. Soc. v.124 Strongly π-regular rings have stable range one P. Ara https://doi.org/10.1090/S0002-9939-96-03473-9
  2. Comm. Algebra v.27 Hopficity and co-hopficity for Morita contexts A. Haghany https://doi.org/10.1080/00927879908826443
  3. Bull Korean Math. Soc. v.37 On right quasi-duo rings which are π-regular N. K. Kim;Y. Lee
  4. Glasgow Math. J. v.37 On quasi-duo rings H. P. Yu https://doi.org/10.1017/S0017089500030342
  5. Comm. Algebra v.16 On strongly π-regular rings and homomorphisms into them W. D. Burgess;P. Menal https://doi.org/10.1080/00927879808823655
  6. Comm. Algebra v.25 On abelian π-regular rings A. Badawi https://doi.org/10.1080/00927879708825906
  7. J. Pure. Appl. Algebra v.146 On weak π-regularity of rings whose prime ideals are maximal C. Y. Hong;N. K. Kim;T. K. Kwak;Y. Lee https://doi.org/10.1016/S0022-4049(98)00177-7
  8. Kyungpook Math. J. v.37 On strongly π-regular rings Y. Lee;C. O. Kim;H. K. Kim
  9. Comm. Algebra v.26 Local rings of exchange rings P. Ara;M. G. Lozano;M. S. Molina https://doi.org/10.1080/00927879808826405
  10. J. Algebra v.103 On rings whose projective modules have the exchange property J. Stock https://doi.org/10.1016/0021-8693(86)90145-6
  11. Kyungpook Math. J. v.38 A note on π-regular rings Y. Lee;C. Huh
  12. Algebra and Represent. Theory v.2 Exchange rings with Artinian primitive factors H .Chen https://doi.org/10.1023/A:1009927211591
  13. Comm. Algebra v.27 Study of formal triangular matrix rings A. Haghany;K. Yaradarajan https://doi.org/10.1080/00927879908826770
  14. Comm. Algebra v.25 On the structure of exchange rings H. P. Yu https://doi.org/10.1080/00927879708825882

피인용 문헌

  1. Modules over formal matrix rings vol.171, pp.2, 2010, https://doi.org/10.1007/s10958-010-0133-5